# SDR AU980491

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel
- Part number: STD1065
- Condition: Sheared
- Location: Crankshaft
- Stage of operation: CR
- Nature of condition: E, R, Y
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT ACCESSORY DRIVE GEAR POSITIONING DOWEL SHEARED.  AIRCRAFT SUFFERED A LOSS OF POWER AND WAS DAMAGED DURING A FORCED LANDING.  ENGINE HAD SUFFERED A PROPELLER STRIKE PRIOR TO THE LAST OVERHAUL AT WHICH THE DOWEL PIN WAS INSPECTED BUT NOT REPLACED.
